# SDR USAA20110616BB056

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Engine: Ge CF680C2B2
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04223
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VCE - FLT 715  VCE TO PHL.  CREW RECEIVED EICAS MESSAGE RT ENGINE FUEL FILTER DISPLAYED ON LIFT OFF.  FUEL FILTER CHECKED, NO CONTAMINATION FOUND.  FUEL FILTER REPLACED.  FUEL FILTER DIFF PRESSURE SWITCH REPLACED.  CHECKED FOR LEAK OK.
